A lemma and a conjecture on the cost of rearrangements
Rendiconti del Seminario Matematico della Università di Padova, Volume 110 (2003), p. 97-102
@article{RSMUP_2003__110__97_0,
     author = {Bressan, Alberto},
     title = {A lemma and a conjecture on the cost of rearrangements},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {110},
     year = {2003},
     pages = {97-102},
     zbl = {1114.05002},
     mrnumber = {2033002},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2003__110__97_0}
}
Bressan, Alberto. A lemma and a conjecture on the cost of rearrangements. Rendiconti del Seminario Matematico della Università di Padova, Volume 110 (2003) pp. 97-102. http://www.numdam.org/item/RSMUP_2003__110__97_0/

[1] A. Bressan, An ill posed Cauchy problem for a hyperbolic system in two space dimensions, Rend. Sem. Mat. Univ. Padova, in this volume p. 103. | Numdam | MR 2033003 | Zbl 1114.35123